Translator Disclaimer
November 2014 Topological properties of some flat Lorentzian manifolds of low cohomogeneity
Reza Mirzaie
Hiroshima Math. J. 44(3): 267-274 (November 2014). DOI: 10.32917/hmj/1419619747

Abstract

We give a topological description of orbit spaces and orbits of some flat Lorentzian G-manifolds.

Citation

Download Citation

Reza Mirzaie. "Topological properties of some flat Lorentzian manifolds of low cohomogeneity." Hiroshima Math. J. 44 (3) 267 - 274, November 2014. https://doi.org/10.32917/hmj/1419619747

Information

Published: November 2014
First available in Project Euclid: 26 December 2014

zbMATH: 1310.53061
MathSciNet: MR3296076
Digital Object Identifier: 10.32917/hmj/1419619747

Subjects:
Primary: 53C30, 57S25

Rights: Copyright © 2014 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.44 • No. 3 • November 2014
Back to Top